| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Break (1069); Pitted (1460); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the evis exera ii ultrasound gastrovideoscope exhibited a deep cut and parts broken off.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The previously reported damage was to the acoustic lens of the device.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: h6 component code of the initial medwatch from "841 - imager" to "866-lenses" additional information: b5, d8, h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event occurred due to scratches on the acoustic lens that reached the glue layer.However, the root cause of the scratch could not be determined.Olympus will continue to monitor field performance for this device.